# SDR UIEA200400181

- Difficulty date: October 6, 2004
- Submitted: October 27, 2004
- Operation: Air carrier
- Aircraft: N528MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22472
- System (JASC): 3417 · Air Data Computer
- Part: Cadc
- Part number: 37571832
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HKG/BEL - AFTER DEPARTURE NR 2 ALTIMETER BECAME ERRATIC WITH ALT ALERT SOUNDING ENTER FOLLOWED BY AIRSPEED MACH INDICATOR FLAG AND SAT IND OF .05, SUSPECT RN 2 CADC FAILED.  CHANGED NR 2 CADC IAW MM 34-12-01/401.  CADC NR 2 OPERATIONAL TEST IAW MM 34-12-00 SATISFACTORY.  PITO/STATIC SYSTEM CHECK CARRIED OUT SATISFACTORY.  NO LEAKAGE, AIRSPEED AND ALTIMETER READING AGREE WITH TESTER.  (M)
